# SDR DALA2016032402270

- Difficulty date: March 24, 2016
- Submitted: March 24, 2016
- Operation: Air carrier
- Aircraft: N964DL
- Make and model: Doug MD-88
- Aircraft serial: 49983
- Aircraft time: 67,620 hours, 50,049 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Unknown
- Condition: Unknown
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

THE CREW REPORTED THAT THE NLG MADE EXCESSIVE NOISE AFTER TAKEOFF WITH THE GEAR RETRACTED.  THE FLIGHT WAS RETURNED.  MAINTENANCE FOUND THAT THE RT NOSE GEAR DOOR WAS OPEN. INSPECTED DOOR AREA.  NO DEFECTS NOTED. CLOSED DOOR. COMPLIED WITH MCC LOG TO SWING NOSE GEAR AND CHECK DOOR OPERATION IAW AMM 32-00-00 101. NO DEFECTS NOTED.
